# SDR FDEA201907171622

- Difficulty date: July 17, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 84,720 hours, 20,446 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Rccb
- Part number: 7017545
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REAC BUS CB POPPED. FOLLOWED BY ALERTS FROM ITEMS PWRD BY BUS. IRU 2, ATC XPDR 2, GPWS FAULT, IRU ON BAT, PITOT HEAT, FO SEL FADEC ALT, RESET CB AND SYSTEM CAME BACK. CB POPPED AGAIN 1 HOUR LATER.  CONTINUED WITH DEGRADED SYSTEMS TO KORD. REMOVED ALL POWER FROM AIRCRAFT FOR 20 MINUTES AND REMOVED R EMERGENCY AC BUS SENSING RELAY R2-5157.  REINSTALLED RELAY AND POWERED AIRCRAFT PER 20-20-03 AND 20-00-09. ALL LATCHED FAULTS CLEARED AND ALL EPCU RETURN TO SERVICE AND OPERATIONAL TESTS  NORMAL. OK FOR SERVICE.
